Title: Extensions of permutation solutions to test for treatment effects in replicated single-case alternation experiments with multivariate response
Authors: Solmi, Francesca ×
Onghena, Patrick
Salmaso, Luigi
Bulté, Isis #
Issue Date: 2014
Publisher: M. Dekker
Series Title: Communications in Statistics: Simulation and Computation vol:43 issue:5 pages:1036-1051
ISSN: 0361-0918
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Methodology of Educational Sciences
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
SolmiOnghenaSalmasoBulte2_CiS_SaC_2012.pdf Published 576KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science